Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 24, 2013, 1:17 PM EDT for Hernando County, Pasco County, Florida. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2013, 1:17 PM EDT (17:17 UTC)
- Expired
- Mar 24, 2013, 2:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hernando County, FL, Pasco County, FL
The radar
The Tampa radar (KTBW), 84 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 1:17 PM EDT | HAIL 1 | Hudson, FL | TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL IN HUDSON. |
| Mar 24, 1:20 PM EDT | HAIL 0.88 | 1 N Hudson, FL | TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL NEAR US 19 AND LITTLE ROAD IN HUDSON. |
| Mar 24, 1:35 PM EDT | TSTM WND GST 48 | Hernando County Airport, FL | HERNANDO COUNTY AIRPORT ASOS REPORTED A 42 KNOT GUST. |
| Mar 24, 1:52 PM EDT | TSTM WND DMG | 4 Ese Lacoochee, FL | PASCO COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF WIDESPREAD WIND DAMAGE IN NORTHEAST PASCO COUNTY. |
| Mar 24, 1:59 PM EDT | TSTM WND DMG | Hernando County Airport, FL | HERNANDO COUNTY SHERIFFS OFFICE HAS RECEIVED NUMEROUS REPORTS OF TREES DOWN THROUGHOUT HERNANDO COUNTY. |
| Mar 24, 2:05 PM EDT | HAIL 1 | 8 Se Spring Hill, FL | WTVT-TV RELAYED A VIEWER REPORT OF QUARTER-SIZED HAIL IN FIVAY JUNCTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
640
WUUS52 KTBW 241717
SVRTBW
FLC053-101-241800-
/O.NEW.KTBW.SV.W.0004.130324T1717Z-130324T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
117 PM EDT SUN MAR 24 2013
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PASCO COUNTY IN WEST CENTRAL FLORIDA...
HERNANDO COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 200 PM EDT.
* AT 117 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ARIPEKA...OR NEAR HUDSON...AND MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRING HILL...BROOKSVILLE...DADE CITY...BAYPORT...SHADY HILLS...
WEEKI WACHEE...GLEN LAKES...HIGH POINT...MASARYKTOWN...
BROOKRIDGE...HERNANDO COUNTY AIRPORT...GARDEN GROVE...SAN
ANTONIO...DADE CITY NORTH...RIDGE MANOR AND LACOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2837 8272 2841 8272 2844 8268 2849 8268
2850 8269 2856 8266 2865 8226 2857 8221
2857 8215 2853 8210 2852 8205 2828 8206
2825 8273 2833 8274
TIME...MOT...LOC 1717Z 253DEG 47KT 2841 8261
$$1 follow-up statement
861
WWUS52 KTBW 241731
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
131 PM EDT SUN MAR 24 2013
FLC053-101-241800-
/O.CON.KTBW.SV.W.0004.000000T0000Z-130324T1800Z/
PASCO FL-HERNANDO FL-
131 PM EDT SUN MAR 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR HERNANDO AND NORTHERN PASCO COUNTIES...
AT 131 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MASARYKTOWN...OR 7 MILES EAST OF SPRING HILL...MOVING EAST AT 50 MPH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 285 AND 301.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NICKEL TO QUARTER SIZE LARGE HAIL HAS BEEN REPORTED WITH THIS STORM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
&&
LAT...LON 2837 8272 2841 8272 2844 8268 2849 8268
2850 8269 2856 8266 2865 8226 2857 8221
2857 8215 2853 8210 2852 8205 2828 8206
2825 8273 2833 8274
TIME...MOT...LOC 1731Z 258DEG 45KT 2845 8242
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 10:24 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 24, 10:24 AM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1024 AM EDT SUN MAR 24 2013
.UPDATE...
A PREFRONTAL TROUGH CONTINUES TO SERVE AS THE FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT THIS MORNING...WITH THE COLD FRONT
LAGGING BEHIND STRETCHING FROM A SURFACE LOW OVER SOUTHWEST
GEORGIA OFF TO THE SOUTHWEST THROUGH THE WESTERN FLORIDA PANHANDLE
AND INTO THE NORTH-CENTRAL GULF OF MEXICO. HAVE ADJUSTED POPS TO
ACCOUNT FOR A BIT QUICKER TIMING OF SHOWERS/STORMS PUSHING INTO
THE AREA...AND INCREASED POPS SLIGHTLY IN MOST LOCALES. BASED ON
THE MORNING KTBW SOUNDING SHOWING 40 KNOT WINDS AT 2 KFT AND 45
KNOT WINDS AT 4 KFT...STRONG THUNDERSTORMS APPEAR TO BE A GOOD
BET...WITH A FEW OF THE MORE INTENSE CELLS POSSIBLY REACHING
SEVERE THRESHOLDS. IN ADDITION TO THE THREAT FOR SEVERE
WEATHER...GIVEN THE STRONG LOW LEVEL WIND FIELDS JUST OFF THE
SURFACE...EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
40 MPH OUTSIDE OF ANY CONVECTION. AS A RESULT...WILL DROP THE LAKE
WIND ADVISORY AND ISSUE A WIND ADVISORY FOR THE ENTIRE FORECAST
AREA. TEMPERATURES WILL TOP OUT IN THE MID TO UPPER 70S ACROSS
LEVY COUNTY...AROUND 80 TO THE MID 80S ACROSS THE REMAINDER OF THE
NATURE COAST AND CENTRAL ZONES...AND IN THE MID TO UPPER 80S
ACROSS SOUTHERN LOCALES. COOLER CONDITIONS CAN BE EXPECTED AT THE
BEACHES. UPDATE OUT SHORTLY.
&&
.AVIATION...
LOW CIGS AND VSBYS SHOULD IMPROVE THIS MORNING AS A STRONG AND GUSTY
SOUTHWESTERLY TO WESTERLY FLOW SETS UP AHEAD OF TODAYS COLD FRONT.
SHOWERS AND THUNDERSTORMS WILL INCREASE FROM NORTH TO SOUTH AS THE
FRONT NEARS. WINDS WILL SHIFT TO THE NORTHWEST WITH FRONTAL PASSAGE
LATER TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 79 58 66 46 / 60 20 0 0
FMY 85 64 74 48 / 30 30 0 10
GIF 86 59 72 47 / 60 20 0 0
SRQ 80 62 68 49 / 60 30 0 0
BKV 83 54 66 36 / 70 10 0 0
SPG 78 62 67 53 / 60 20 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 6 PM EDT THIS EVENING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PASCO-PINELLAS-
SARASOTA.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-
LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR TAMPA
BAY WATERS.
&&
SHORT TERM/MARINE/FIRE WEATHER...JELSEMA
LONG TERM/AVIATION...GARCIAHazardous weather outlook, Mar 24, 6:11 AM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 611 AM EDT SUN MAR 24 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-242200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 611 AM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION BRINGING SHOWERS AND THUNDERSTORMS INTO WEST CENTRAL AND SOUTHWEST FLORIDA TODAY INTO EARLY TONIGHT. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...MAINLY NORTH OF THE TAMPA BAY AREA. POTENTIAL HAZARDS INCLUDE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL... ISOLATED TORNADOES AND WATERSPOUTS...AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH COULD CAUSE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...WIND AND SEA IMPACT... A BREEZY SOUTHERLY FLOW AT 15 TO 20 KNOTS WILL BECOME ESTABLISHED AHEAD OF THE COLD FRONT TODAY THEN SHIFT TO NORTHWEST AND INCREASE TO AROUND 20 KNOTS BEHIND THE FRONT LATE TONIGHT. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND THUS SMALL CRAFT SHOULD EXERCISE CAUTION TODAY WITH SMALL CRAFT ADVISORIES LIKELY BEING NEEDED LATE TONIGHT. ...LAKE WIND IMPACT... A BREEZY SOUTH TO SOUTHWEST FLOW WITH WINDS BETWEEN 20 AND 25 MPH WITH SOME HIGHER GUSTS WILL SETUP TODAY. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT AND THUS A LAKE WIND ADVISORY IS IN EFFECT. ...RIP CURRENT IMPACT... THE BREEZY WINDS WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. BEACH GOERS SHOULD USE CAUTION WHEN IN OR NEAR THE WATER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...WIND AND SEA IMPACT... BREEZY NORTHERLY WINDS BEHIND THE COLD FRONT WILL CONTINUE INTO TUESDAY AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED DURING THIS TIME. ...EXCESSIVE COLD IMPACT... MUCH COOLER DRIER AIR WILL MOVE INTO THE REGION EARLY THIS WEEK WITH OVERNIGHT LOW TEMPERATURES EXPECTED TO FALL INTO THE 30S ACROSS PORTIONS OF THE NATURE COAST MONDAY NIGHT...TUESDAY NIGHT AND WEDNESDAY NIGHT. DURING MONDAY NIGHT WINDS WILL REMAIN BETWEEN 5 AND 10 MPH AND THIS SHOULD LIMIT THE THREAT OF FROST AND FREEZING TEMPERATURES. HOWEVER...DURING TUESDAY NIGHT AND WEDNESDAY NIGHT WINDS SHOULD DIMINISH AND THERE WILL BE A CHANCE OF SOME FROST AND FREEZING TEMPERATURES DURING THESE NIGHTS FROM ABOUT HERNANDO AND SUMTER COUNTIES NORTHWARD. ...FIRE WEATHER IMPACT... LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY WILL BE POSSIBLE MONDAY THROUGH THURSDAY WHICH COULD PRODUCE RED FLAG CONDITIONS OVER PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Local storm report, Mar 24, 10:33 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1033 AM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM MARINE TSTM WIND 1 SE CEDAR KEY 29.14N 83.03W
03/24/2013 M26 MPH LEVY FL BUOY
CDRF1 RECORDED A WIND GUST OF 26 MPH.
&&
RGARCIASpecial weather statement, Mar 24, 10:40 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1040 AM EDT SUN MAR 24 2013
FLZ039-241515-
LEVY-
1040 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
LEVY COUNTY FOR A STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS
VALID UNTIL 1115 AM EDT...
AT 1035 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 7 MILES NORTHWEST OF INGLIS...OR 17 MILES
NORTHWEST OF CRYSTAL RIVER...MOVING NORTHEAST AT 60 MPH. THIS
THUNDERSTORM WILL AFFECT LEBANON...WILLISTON AND WILLISTON MUNICIPAL
AIRPORT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2922 8240 2921 8245 2920 8253 2905 8253
2903 8260 2901 8261 2903 8271 2901 8274
2918 8282 2941 8240
TIME...MOT...LOC 1440Z 245DEG 51KT 2914 8268Local storm report, Mar 24, 11:38 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1138 AM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM MARINE TSTM WIND 99 WSW CEDAR KEY 28.51N 84.51W
03/24/2013 M47 MPH XXX XX BUOY
BUOY 42036 REPORTED A 41 KNOT GUST.
&&
RGARCIASpecial weather statement, Mar 24, 11:45 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1145 AM EDT SUN MAR 24 2013
FLZ042-043-048-241630-
SUMTER-CITRUS-HERNANDO-
1145 AM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR
CITRUS...NORTHERN HERNANDO...AND NORTHERN SUMTER COUNTIES FOR A
STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 1230
PM EDT...
AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 7 MILES NORTHWEST OF CHASSAHOWITZKA
REFUGE...OR 11 MILES SOUTHWEST OF HOMOSASSA SPRINGS...MOVING EAST AT
50 MPH WILL AFFECT OZELLO...CHASSAHOWITZKA...CRYSTAL RIVER AIRPORT
AND HOMOSASSA SPRINGS.
GUSTY WINDS OF 45 TO 55 MPH ARE EXPECTED...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2887 8274 2889 8270 2900 8275 2903 8271
2901 8261 2903 8260 2905 8247 2901 8236
2896 8230 2896 8196 2867 8195 2855 8267
2865 8269 2869 8268 2871 8273 2875 8270
2877 8271 2878 8276
TIME...MOT...LOC 1544Z 251DEG 67KT 2872 8264Local storm report, Mar 24, 12:09 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1209 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND GST 1 N BEVERLY HILLS 28.93N 82.46W
03/24/2013 M34 MPH CITRUS FL MESONET
MESONET STATION DW1496 REPORTED A WIND GUST OF 34 MPH.
&&
RGARCIASpecial weather statement, Mar 24, 1:06 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
106 PM EDT SUN MAR 24 2013
FLZ048-049-241745-
HERNANDO-PASCO-
106 PM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PASCO AND
SOUTHERN HERNANDO COUNTIES FOR A STRONG THUNDERSTORM WITH HAIL AND
STRONG WIND GUSTS VALID UNTIL 145 PM EDT...
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 9 MILES NORTHWEST OF PORT RICHEY...OR 9
MILES WEST OF HUDSON...MOVING EAST AT 50 MPH WILL AFFECT BAYONET
POINT...JASMINE ESTATES...NEW PORT RICHEY AND PORT RICHEY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2823 8278 2837 8272 2841 8272 2845 8268
2847 8269 2850 8268 2858 8221 2857 8218
2857 8215 2854 8210 2823 8211 2821 8278
2823 8284
TIME...MOT...LOC 1706Z 258DEG 44KT 2835 8277The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:49 PM EDT | Dense Fog Advisory | TBW | Pinellas | 6 hr |
| Mar 24, 4:25 AM EDT | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 6 hr |
| Mar 24, 5:15 AM EDT | Beach Hazards Statement | TBW | Pinellas | 13 hr |
| Mar 24, 9:34 AM EDT | Special Marine Warning | TBW | 116 min | |
| Mar 24, 9:52 AM EDT | Special Weather Statement | TBW | Levy | 38 min |
| Mar 24, 10:00 AM EDT | Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 6 hr |
| Mar 24, 10:10 AM EDT | Special Weather Statement | TBW | Levy | 20 min |
| Mar 24, 10:23 AM EDT | Special Weather Statement | TBW | Levy | 37 min |
| Mar 24, 10:35 AM EDT | Small Craft Advisory | TBW | 9 hr | |
| Mar 24, 10:40 AM EDT | Special Weather Statement | TBW | Levy | 35 min |
| Mar 24, 11:27 AM EDT | Special Marine Warning | TBW | 2 hr | |
| Mar 24, 11:45 AM EDT | Special Weather Statement | TBW | Citrus, Sumter | 45 min |
| Mar 24, 1:06 PM EDT | Special Weather Statement | TBW | Pasco | 39 min |
| Mar 24, 1:24 PM EDT | Special Marine Warning | TBW | 2 hr | |
| Mar 24, 1:46 PM EDT | Special Weather Statement | TBW | Sumter | 44 min |
| Mar 24, 1:55 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco, Sumter | 50 min |
| Mar 24, 2:01 PM EDT | Areal Flood Advisory | TBW | Hernando, Pasco, Sumter | 119 min |
| Mar 24, 2:09 PM EDT | Special Weather Statement | TBW | Polk | 51 min |
| Mar 24, 2:38 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco, Sumter | 52 min |
| Mar 24, 3:54 PM EDT | Special Marine Warning | TBW | 2 hr | |
| Mar 24, 3:58 PM EDT | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk | 4 hr |
| Mar 24, 4:25 PM EDT | Small Craft Advisory | TBW | 54 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.